Quick search
Go!

COMMON FIXED POINT THEOREMS OF MEIR-KEELER TYPE FOR OCCASIONALLY WEAKLY COMPATIBLE MAPPINGS


ABDELKRIM ALIOUCHE 1, VALERIU POPA 2
1. University of Larbi Ben M.Hidi, Department of Mathematics, Oum-El- Bouaghi, 04000, Algeria, e-mail : alioumath@yahoo.fr
2. "Vasile Alecsandri" University of Bacău, Faculty of Sciences, Department of Mathematics and Informatics, Calea Mărăşeşti 157, Bacău 600115, Romania, e-mail vpopa@ub.ro

Issue:

SSRSMI, Number 2, Volume XX

Section:

Volume 20, Number 2

Abstract:

We prove common fixed point theorems of Meir-Keeler type for four mappings satisfying implicit relations in metric spaces using the concept of occasionally weakly compatible mappings which generalizes results of [1], [7], [11-17], [19], [21], [28], [34-40], [47-48] and [50].

Keywords:

Occasionally weakly compatible mappings, Meir-Keeler contraction, common fixed point, metric space.

Code [ID]:

SSRSMI201002V20S01A0001 [0003283]

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu